RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Morozov A

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:185
Abstract pages:624
Full texts:78
References:153
E-mail: ,

http://www.mathnet.ru/eng/person21436
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. A. Mironov, A. Morozov, “Is pentaquark doublet a hadronic molecule?”, Pis'ma v Zh. Èksper. Teoret. Fiz., 102:5 (2015),  302–305  mathnet  elib; JETP Letters, 102:5 (2015), 271–273  isi  elib  scopus
2. Ya. Kononov, A. Morozov, “On the defect and stability of differential expansion”, Pis'ma v Zh. Èksper. Teoret. Fiz., 101:12 (2015),  931–934  mathnet  elib; JETP Letters, 101:12 (2015), 831–834  isi  elib  scopus
2014
3. A. Aleksandrov, A. D. Mironov, A. Morozov, A. A. Morozov, “Towards matrix model representation of HOMFLY polynomials”, Pis'ma v Zh. Èksper. Teoret. Fiz., 100:4 (2014),  297–304  mathnet  elib; JETP Letters, 100:4 (2014), 271–278  isi  elib  scopus
4. S. Mironov, A. Morozov, Y. Zenkevich, “Generalized Jack polynomials and the AGT relations for the $SU(3)$ group”, Pis'ma v Zh. Èksper. Teoret. Fiz., 99:2 (2014),  115–119  mathnet  elib; JETP Letters, 99:2 (2014), 109–113  isi  elib  scopus
2013
5. A. Morozov, “The first-order deviation of superpolynomial in an arbitrary representation from the special polynomial”, Pis'ma v Zh. Èksper. Teoret. Fiz., 97:4 (2013),  195–196  mathnet  elib; JETP Letters, 97:4 (2013), 171–172  isi  elib  scopus
2012
6. A. Morozov, “Faces of matrix models”, Pis'ma v Zh. Èksper. Teoret. Fiz., 95:11 (2012),  664–671  mathnet  elib; JETP Letters, 95:11 (2012), 586–593  isi  elib  scopus
2005
7. E. T. Akhmedov, V. V. Dolotin, A. Morozov, “Comment on the surface exponential for tensor fields”, Pis'ma v Zh. Èksper. Teoret. Fiz., 81:12 (2005),  776–779  mathnet; JETP Letters, 81:12 (2005), 639–643  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019